# SDR HEEA0014200

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 206064902127
- Condition: Cracked
- Location: Aft Lt Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FIREWALL L/H SIDE:  SPOT WELDS ARE CRACKING AT L/H OIL LINE FITTING SUPPORT. STOP DRILLED CRACK.  MFG REPAIR USING 025 TITANIUM.  LOCATED AND INSTALLED TO FIREWALL USING MS20615M-3 RIVETS.
